• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Please help

F

Freckles1968

Well-known member
Joined
Aug 17, 2019
Messages
101
Location
Norwich
I’ve been put on quetiapine 125mg to help with my insomnia. Been on it for about 1 month now and it’s making me feel really freaky anxious and spaced out at the moment during the day. Really want to get off this med, going back to doctors in the morning to see about getting off it as I’m really scared at the moment. Been looking at different places online about withdrawal side effects and the main one is insomnia, the exact reason I’m taking it for. Feel like I’m stuck in a catch 22 at the moment. Please can anyone share there experiences of coming of this med. it’s seriously making me feel crazy and s
 
Fairy Lucretia

Fairy Lucretia

Well-known member
Forum Guide
Joined
Apr 9, 2011
Messages
33,254
Location
Magical fairy wonderland xxxx
hi ,I have been taking this for many years x I have no experience of coming off it but it does very much help me with sleep I cant get a wink without it
there is always zopliclone for insomnia but I think this is just for short term
I very much hope you come off this okay x sending love hugs and my best wishes
Lu xxx
 
F

Freckles1968

Well-known member
Joined
Aug 17, 2019
Messages
101
Location
Norwich
Thanks darling. Sending you hugs back xxx
 
F

Freckles1968

Well-known member
Joined
Aug 17, 2019
Messages
101
Location
Norwich
Fairy, can I ask what dosage you take? Sorry if that’s a bit of a personal question xxxx
 
Top